# SDR AALA202407304815

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 18,646 hours, 8,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY EXIT SIGN FELL OFF OF CABIN CEILING DURING TAKEOFF ROLL. REINSTALLED OVER THE WING EMERGENCY SIGN. OPERATIONAL CHECK GOOD. PER AMM 33-51-00.
